Table of Contents
International Journal of Combinatorics
Volume 2010 (2010), Article ID 751861, 10 pages
http://dx.doi.org/10.1155/2010/751861
Research Article

The Distribution of the Size of the Union of Cycles for Two Types of Random Permutations

Mathematics Department, Occidental College, 1600 Campus Road, Los Angeles, CA 90041, USA

Received 28 August 2010; Accepted 5 October 2010

Academic Editor: Johannes Hattingh

Copyright © 2010 Tamás Lengyel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Lovász, Combinatorial Problems and Exercises, North-Holland, Amsterdam, The Netherlands, 1979.
  2. N. Misra, β€œThe missing boarding pass,” Resonance, vol. 13, pp. 662–679, 2008. View at Publisher Β· View at Google Scholar
  3. P. Flajolet and R. Sedgewick, Analytic Combinatorics, Cambridge University Press, Cambridge, UK, 2009.
  4. P. Winkler, Mathematical Puzzles: A Connoisseur's Collection, A K Peters Ltd., Natick, Mass, USA, 2004.
  5. D. Collins, T. Lengyel, and G. P. Tollisen, β€œKeeping scores,” Journal of Statistical Planning and Inference, vol. 137, no. 7, pp. 2208–2213, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. G. Blom, L. Holst, and Dennis Sandell, Problems and Snapshots from the World of Probability, Springer, New York, NY, USA, 1994. View at Zentralblatt MATH